# SDR UPS00834352

- Difficulty date: November 3, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Failed
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A, DURING BEFORE T/O CHECKLIST ON ELEVATOR CHECK FAILED.  RETURN TO BLOCKS FOR MAINTENANCE INSPECTION.  ELEVATOR FELT AS IF IT DID NOT MOVE AFTER SEVERAL ATTEMPTS.  EPI SHOWED NO MOVEMENT.  PERFORMED ELEVATOR POSITION INDICATION SYSTEM ADJ/TEST PER MM 27-31- 00.  OPS CHECKS GOOD.
